# SDR C2XA03BT060

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145
- Aircraft serial: 145684
- Aircraft time: 859 hours, 476 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electrical Box
- Part number: 355022002
- Part serial: 4038
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE TROUBLESHOT SYSTEM, REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR, NOSE LANDING GEAR PROXIMITY SWITCHES AND LANDING GEAR HANDLE.  PERFORMED TEST FLIGHT TO VERIFY THE REPAIR, TEST FLIGHT FAILED AIRCRAFT RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU) IAW EMB145XR MM 32-32-01.  GEAR SWING PERFORMED, OPS CHECKS GOOD IAW EMB145XR MM 32-30-00.  AIRCRAFT RELEASE FOR TEST FLIGHT, AIRCRAFT TEST FLOWN SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
